GRIPBLOCKER EXPRESS

Drug Capsules 10, 20 capsules
Without prescription medical 21997

1 capsule contains the following active substances:
Paracetamolum (paracetamol) 300 mg
Pseudoephedrini hydrochloridum (pseudoephedrine hydrochloride) 30 mg
Dextromethorphani hydrobromidum (dextromethorphan hydrobromide) 12 mg
Excipients of known effect: sorbitol liquid non-crystalline 18.0 mg.
cochineal red E124 0.18 mg

Indications:

Temporary treatment of symptoms associated with common cold, influenza, flu-like conditions, paranasal sinusitis (fever, runny nose, cough, headache, sore throat, muscle, bone and joint pain).

Contraindications:  

  • Hypersensitivity to any of the active substances or excipients.
  • Concomitant administration of other paracetamol containing drugs.
  • Hereditary glucose-6-phosphate dehydrogenase deficiency
  • Administration of MAO inhibitors  and for up to two weeks after therapy has been completed
  • Acute kidney injury and hepatic failure
  • Acute arterial hypertension
  • Ischaemic heart disease
  • Alcoholic disease
  • Bronchial asthma
  • Do not use during pregnancy and lactation
  • Hereditary constitutional hyperbilirubinemia (e.g. Gilbert's disease)
  • Do not use in children under the age of 6.

 

The page you are visiting makes use of cookies. Settings for these files can be changed in the options of browser used to browse the Internet.
If you want to learn more about cookies files read the Privacy Policy.
If cookie settings are not changed, while browsing the site information will be automatically stored in the memory of your device.